| Catalog Number |
6003-100-110 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer, the tip of the screw driver was broken.The procedure was completed successfully without a clinically significant delay; no medical intervention or adverse consequences were reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device evaluation.